Sorry this is a bit long but i want to give you a bit of my history. March 2012 the change really hit me hard. Day & night sweets where constants . I put up with this for 6 weeks before seeking help from GP . She put me on HRT ( prempro ) hRT took care of sweets but I felt just awful and had no energy at all & started putting on the pounds. Summer of 2013 , stoped HRT. After 3 weeks sweets back( constant ). By September I was totally drained. Looked into Bio-identical hormone treatment . Only one Dr in Ireland doing this. Prescribed from London specialist pharmacy, Biest 80:20:E3:E2 Cream % 1mg/G use 1G morning &night. Progesterone 25mg once a day . He prescribed this without taking my bloods! Bloods taken one month later after very little change in symptoms. Added DHEA 15mg once a day & upped the Biest 2G morning & night, progesterone same. Bloods showed that my Testosterone was low . But he wouldn’t prescribe . After 4 months I decided to stop (no trust in this DR) am currently on Emerita pro-gest & thinking of ordering Androfeme to try and restore my energy and libido . Libido is zero since the summer. I have always had a great sex drive so as you can imagine this is distressing for me and my husband . I should add that I still have night sweets, about 3 or 4 from 3am on so sleep is very poor. Very few day sweets.
Thank you for any advise you can give.
My brother has been compounding my hormones since 2000. I just saw a doctor who ordered blood tests to check my hormone levels, primarily because my hair won't stop falling out. The doctor's office faxed the results to my brother and she had prescribed testosterone cream on the labia. I didn't like that answer and now the doctor is in Australia until mid January. The way my brother explained it is that the testosterone will increase the libido, it will build up muscle tissue and do several other positive things. It is not dangerous to apply to the labia. I am going to call the office and ask that another physician explain the results to me. Compounding HRT is the way to go. The pharmacist can closely duplicate the hormones naturally produced in your body when menopause causes them to produce less.